Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Abelian groups that are direct summands of every containing abelian group


Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 46 (1940), 800-806
MathSciNet review: 0002886
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07306-9
PII: S 0002-9904(1940)07306-9